I got the influenza vaccination about a week ago and have a swollen and painful lump in my armpit.
Welcome to icliniq.com.
I understand your concern. You are having lymph node swelling axillary post influenza vaccination. Influenza vaccine is a very safe vaccine. Although some may have local pain, swelling, and fever. Some may have local lymphadenopathy.
Lymphadenopathy is a swelling of lymph node (normal gland present in our body, which function as clearing harmful substances and providing immunity). Local and systemic reactions mostly began between day 1 and day 2.
When a lymph node rapidly increases in size, its capsule stretches and causes pain. Pain is usually the result of an inflammatory process. It is a reactive response of the lymph node to the vaccination. So no need to worry.
It can be managed by simple Paracetamol or anti-inflammatory medication such as Serratiopeptidase. It should resolve within a week. If it is associated with fever or any other site enlargement of lymph node you can visit your physician.
I hope this helps.
Reactive lymphadenitis.Investigations to be done:
CBC (complete blood count), ESR (erythrocyte sedimentation rate), USG (ultrasound) axillary lymph node.Differential diagnosis:
anti-inflammatory Paracetamol 500 mg twice or thrice daily or Aceclofenac, Paracetamol, and Serratiopeptidase combination tablet twice daily for three days.Regarding follow up:
Follow up after three days.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I have pain at that site ... Can gynecomastia be tender and painful ... Read fullCan a lump on the head be treated with medication?
Hello doctor, My mom aged 52 years has got a small lump on her head three years back ... Although it was not causing any pain, she is just curious to know if it can get treated by medication ...... Read fullI am having fever on and off. Could this be swine flu?
Injection Fluvax (influenza vaccine) IM, a single dose vaccination ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now